# SDR A6WA201643678

- Difficulty date: March 9, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,490 hours, 29,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349 HAS CORROSION ON THE AFT & FWD SIDE, BETWEEN STRINGER 25L & 26R, IN THE FWD E & E BAY.  REPAIRED FS 349 FRAME, BETWEEN STRINGER 25L & 26R IAW EA CRJ253-00296 REV-A.
